Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the $ l$-function and the reduced volume of Perelman I


Author: Rugang Ye
Journal: Trans. Amer. Math. Soc. 360 (2008), 507-531
MSC (2000): Primary 53C20, 53C21
Published electronically: August 6, 2007
MathSciNet review: 2342013
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main purpose of this paper is to present a number of analytic and geometric properties of the $ l$-function and the reduced volume of Perelman, including in particular the monotonicity, the upper bound and the rigidities of the reduced volume.


References [Enhancements On Off] (What's this?)

  • [F] Herbert Federer, Geometric measure theory, Die Grundlehren der mathematischen Wissenschaften, Band 153, Springer-Verlag New York Inc., New York, 1969. MR 0257325 (41 #1976)
  • [GW] R. E. Greene and H. Wu, On the subharmonicity and plurisubharmonicity of geodesically convex functions, Indiana Univ. Math. J. 22 (1972/73), 641–653. MR 0422686 (54 #10672)
  • [H] Richard S. Hamilton, Four-manifolds with positive curvature operator, J. Differential Geom. 24 (1986), no. 2, 153–179. MR 862046 (87m:53055)
  • [KL] B. Kleiner and J. Lott, Notes on Perelman's papers, www.math.lsa.umich.edu/research/ ricciflow/perelman.html
  • [P1] G. Perelman, The entropy formula for the Ricci flow and its geometric applications, arXiv:math.DG/0211159.
  • [P2] G. Perelman, Ricci flow with surgeries on three-manifolds, arXiv:math.DG/0303109.
  • [S] Wan-Xiong Shi, Deforming the metric on complete Riemannian manifolds, J. Differential Geom. 30 (1989), no. 1, 223–301. MR 1001277 (90i:58202)
  • [Y1] R. Ye, On the $ l$-function and the reduced volume of Perelman.
  • [Y2] R. Ye, On the $ l$-function and the reduced volume of Perelman II, this issue.
  • [Y3] R. Ye, Notes on convex functions on Riemannian manifolds.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53C20, 53C21

Retrieve articles in all journals with MSC (2000): 53C20, 53C21


Additional Information

Rugang Ye
Affiliation: Department of Mathematics, University of California, Santa Barbara, California 93106
Email: yer@math.ucsb.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-07-04405-4
PII: S 0002-9947(07)04405-4
Received by editor(s): May 20, 2006
Received by editor(s) in revised form: September 1, 2006
Published electronically: August 6, 2007
Article copyright: © Copyright 2007 Rugang Ye